Skip to Content

Side effects,of Fentanyl Transdermal System?

Responses (2)

christineATU 29 Jul 2010

Fentanyl side effects

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using fentanyl and call your doctor at once if you have any of these serious side effects:

*

weak, shallow breathing;
*

severe weakness, drowsiness, or confusion;
*

cold, clammy skin; or
*

feeling light-headed or fainting.

Less serious fentanyl side effects may include:

*

nausea, vomiting, stomach pain, constipation;
*

dizziness, drowsiness, headache;
*

swelling; or
*

pain or mouth sores where the tablet was placed.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Read more: https://www.drugs.com/fentanyl.html#ixzz0v2CUW4Z5

christineATU 29 Jul 2010

You should also be aware that it has a very high potential for addiction and abuse. Please be careful with this medication.

"Fentanyl can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol, which can increase drowsiness or breathing problems caused by fentanyl.

Grapefruit and grapefruit juice may interact with fentanyl and lead to potentially dangerous effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor".

Read more: https://www.drugs.com/fentanyl.html#ixzz0v2CzKcmg

meggieprice 30 Jul 2010

The odd story for me is that my only side effect is gas. All the time, and lots of it! Every time I change position, when I am walking across the room, standing up, sitting down- all during water aerobics. It started with my patch,from the second day on. My nickname here at home now is Farty Mcfarts.

christineATU 30 Jul 2010

OK. How am I supposed to not laugh?? Ask your doc if you could use an OTC anti-McFarts medication. Sorry, no pun intended. (fingers crossed behind my back) Seriously, see if you could use a med for the gas. Hey, it happens to the best of us! Even on my medication, just standing up, walking, sitting, I used to be able to stop them when you feel one coming on. What is it about these types of meds? It's difficult to type while laughing... Good luck and let me know if you find a cure!

christineATU 30 Jul 2010

By the way, I took your advice and started the water exercises about 5 days ago. A little sore but doing good. The problem is getting out of the water! The pressure feels like I just gained 50lbs. It takes about 3-5 mins for my back to adjust to gravity again. Thanks for the tip!

meggieprice 30 Jul 2010

I totally expected anyone who read this to laugh- we laugh too! What else can I do? It is what it is, and I actually expected worse side effects so I got off easy, really. I will ask my doc, though of course I hate adding a medication to the mix...

I am thrilled that you started in the water. I know exactly what you mean about getting back on to land- when I enter the water this feeling comes over me- "Ahhhhhhhh" is the bet way to describe it. And here is a plus- ten minutes of properly done water movement is equal to a half hour on land! I will support you i keeping it up- and if you are like me you will become addicted to that "Ahhhhhhh" feeling.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions